Proceedings of the Japan Academy

Notes on regular semigroups, III

Sándor Lajos

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 47, Number 2 (1971), 185-186.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195520066

Digital Object Identifier
doi:10.3792/pja/1195520066

Mathematical Reviews number (MathSciNet)
MR0292977

Zentralblatt MATH identifier
0238.20082

Subjects
Primary: 20M10: General structure theory

Citation

Lajos, Sándor. Notes on regular semigroups, III. Proc. Japan Acad. 47 (1971), no. 2, 185--186. doi:10.3792/pja/1195520066. https://projecteuclid.org/euclid.pja/1195520066


Export citation

References

See also

  • Part I: Sándor Lajos. Notes on regular semigroups. Proc. Japan Acad., Volume 46, Number 3 (1970), 253--254.
  • Part II: Sándor Lajos. Notes on regular semigroups, II. Proc. Japan Acad., Volume 46, Number 9 (1970), 929--931.